Steady inlet flow in stenotic geometries: Convective and absolute instabilities

Martin Daniel Griffith, Thomas Leweke, Mark Christopher Thompson, Kerry Hourigan

Research output: Contribution to journalArticleResearchpeer-review

37 Citations (Scopus)
Original languageEnglish
Pages (from-to)111 - 133
Number of pages23
JournalJournal of Fluid Mechanics
Volume616
Publication statusPublished - 2008

Cite this

@article{da2924c1429b4825bdaf69d7e374c481,
title = "Steady inlet flow in stenotic geometries: Convective and absolute instabilities",
author = "Griffith, {Martin Daniel} and Thomas Leweke and Thompson, {Mark Christopher} and Kerry Hourigan",
year = "2008",
language = "English",
volume = "616",
pages = "111 -- 133",
journal = "Journal of Fluid Mechanics",
issn = "0022-1120",
publisher = "Cambridge University Press",

}

Steady inlet flow in stenotic geometries: Convective and absolute instabilities. / Griffith, Martin Daniel; Leweke, Thomas; Thompson, Mark Christopher; Hourigan, Kerry.

In: Journal of Fluid Mechanics, Vol. 616, 2008, p. 111 - 133.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Steady inlet flow in stenotic geometries: Convective and absolute instabilities

AU - Griffith, Martin Daniel

AU - Leweke, Thomas

AU - Thompson, Mark Christopher

AU - Hourigan, Kerry

PY - 2008

Y1 - 2008

UR - http://journals.cambridge.org/action/displayIssue@iid=2675376#

M3 - Article

VL - 616

SP - 111

EP - 133

JO - Journal of Fluid Mechanics

JF - Journal of Fluid Mechanics

SN - 0022-1120

ER -